# SDR DHL2006780114

- Difficulty date: November 13, 2006
- Submitted: November 21, 2006
- Operation: Air carrier
- Aircraft: N780DH
- Make and model: Boeing 727223
- Aircraft serial: 22006
- Aircraft time: 61,963 hours, 33,465 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 6521634131
- Part serial: BN163
- Condition: Delaminated
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, INBD FORE FLAP, UPPER SURFACE, INBD SIDE DELAMINATED.  CUTOUT DELAMINATED SKIN AND HONEYCOMB CORE APPROX 2.5 BY 8.  FABRICATED FILLER APPROX 2.5" BY 8" AND DOUBLER APPROX 4 BY 9.5 FROM P/N 2024-T3, .016, PO NR 9003189 AND HONEYCOMB P/N 3.1 3/16 5052, PO NR 6261123.  TREATED, PRIMED AND APPLIED ADHESIVE FILM TO ALL PARTS FOR BONDING IAW B727 SRM 57-50-2, FIG 3, 51-40-24, FIG 2 AND 51-40-20.  INSTALLED, CURED HONEYCOMB, FILLER AND DOUBLER IAW B727 SRM 51-40-20, PARA 9.  FINISHED AND SEALED REPAIR AREA IAW B727 SRM 51-40-20, PARA 22 AND AMM 51-20-0.
